Print this page Email this page | Users Online: 884
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 

    Article Cited by others


Multiple impacted teeth in a non-syndromic patient

Guruprasad Yadavalli, Naik Raghavendra Mahadev

Year : 2012| Volume: 3| Issue : 4 | Page no: 279-280

   This article has been cited by
1 A Rare Presentation of Idiopathic Multiple Impacted Teeth and Its Management with Multiunit Abutment and Malo Bridge
Manoj Shetty, Rakshith Hegde, Nivya John, Athma Shetty, Nitish Garlapati, Sushmitha Palaniswamy
World Journal of Dentistry. 2021; 12(6): 492
[Pubmed]  [Google Scholar] [DOI]


Read this article